Publications

Publications
○ H.J. Hwang, J. Jang, J. Velazquez, Nonuniqueness for the kinetic Fokker-Planck equations with inelastic boundary conditions, To appear in ARMA
○ H.J. Hwang, Jinoh Kim, The Vlasov-Poisson-Fokker-Planck equation in an interval with kinetic absorbing boundary conditions, Stochastic Processes and their Applications 129 (2019) (1), 240-282 (2017ack)
○ H. J. Hwang, J. Jang, J. Velazquez, On the structure of the singular set for the kinetic Fokker-Planck equations in domains with boundaries, Quart. Appl. Math. 77 (2019), 19-70 (2015/2017ack)
○ H.J. Hwang, J. Jang, J. Jung, The Fokker-Planck equation with absorbing boundary conditions in bounded domains. SIAM Journal on Math. Anal. 50 (2018) (2), 2194–2232 (2017ack)
○ Effect of time-varying flow-shear on the nonlinear stability of the boundary of magnetized toroidal plasmas, AIP Advances 8 (2018), Issue 2, 025224 (2017ack)
○ Lee, S. Kim, Y. Oh, H. J. Hwang, Mathematical modeling and its analysis for instability of the immune system induced by chemotaxis, Journal of Mathematical Biology, 75 (2017). no. 5, 1101-1131.
○ Y. Oh. D. Park, S.J. Park, M. Fontelos, H. J. Hwang, Variational approach to Powder-Binder Separation in Poiseuille and Couette flows, Physics of Fluids 29(2017), no.3, 033102.
○ D. Park, Y. Oh, H.J. Hwang, S.J. Park, An Experimental Approach to Powder-Binder Separation of Feedstock, Powder Technology, 306(2017), 34-44.
○ H.J. Hwang, D. Phan, On the Fokker-Planck equations with inflow boundary conditions, Quarterly of Applied Mathematics, 75(2017), no.2, 287-308.
○ H. Kim, M. Fontelos, H.J. Hwang, Capillary oscillations of drops on a fan-shaped pillar, Journal of Mathematical Fluid Mechanics, 19(2017), no.2, 255-282.
○ M. Fontelos, Y. Oh, H.J. Hwang, The Vanishing surface tension limit for the Hele-Shaw problem, Discrete Contin. Dyn. Syst. B 21(2016), no. 10, 3479 – 3514.
○ M. Fontelos, Y. Oh, H.J. Hwang, Stability, Instability, and bifurcation in electrified thin films, SIAM J. Math. Anal. 48 (2016), no. 4, 2730–2782.
○ E. Esenturk, H.J. Hwang, Stability of solutions for the Vlasov-Poisson system with boundary conditions, Nonlinear Anal. 139 (2016), 75–105.
○ S. Hong, M. Fontelos, H.J. Hwang, The contact line of an evaporating droplet over a solid wedge and the pinned–unpinned transition, J. Fluid Mech. 791 (2016),519–538.
○ M. Fontelos, S.H. Hong, H.J. Hwang, A stable self-similar singularity of evaporating drops: ellipsoidal collapse to a point, Arch. Ration. Mech. Anal. 217 (2015), no. 2, 373–411.
○ Optimum design for effective water transport through double-layer porous hydrogel analogous to leaf mesophyll cells, BIOMICROFLUIDICS 9, 024104 (2015)
○ H.J. Hwang, J. Jang, J. Jung, On the kinetic Fokker-Planck equation in the half-space with absorbing barriers, Indiana Univ. Math. J. 64 (2015), no. 6, 1767–1804.
○ E. Esenturk, H.J. Hwang, W. Strauss, Stationary solutions of the Vlasov-Poisson system with diffusive reflection conditions, J. Nonlinear Sci. 25 (2015), no. 2, 315–342.
○ H.J. Kim, M. Fontelos, H.J. Hwang, Capillary oscillations at the exit of nozzle, IMA J. Appl. Math. 80 (2015), no. 4, 931–962.
○ J. Lee, J.K. Park, J. Hong, S. Lee, K. Kang, H.J. Hwang, Nonlinear oscillations of drops perturbed by an electrical force, PHYSICAL REVIEW E 90, 033017 (2014)
○ H.J. Hwang, J. Jang, J. Velazquez, The Fokker-Planck equation with absorbing boundary conditions, Arch. Rat. Mech. Anal. 214 (2014), No 1 , 183-233
○ S. Lee, H.J. Hwang, and Y. Kim, Onset of the Th17 Phenotype in Asthma development: The role of TGF-beta, Bull. Math. Biol. 76 (2014), no. 5, 1045–1080.
○ H.J. Hwang and J. Velazquez, Bistable stochastic biochemical networks: Large chemical networks and systems with many molecules, J. Math. Chem. 51 (2013), no. 8, 2074–2103.
○ Y. Kim, S. Lee, Y. Kim, S. Lawler, Y. S. Gho, Y. Kim, H. J. Hwang, Regulation On Th1/Th2 Cells In Asthma Development: A Mathematical Model, Math. Biosci. Eng. 10 (2013), no. 4, 1095–1133.
○ T. Hoang and H.J. Hwang, Turing Instability in a general system, Nonlinear Anal. 91 (2013), 93–113.
○ H.J. Hwang and J. Velazquez, Bistable stochastic biochemical networks: Highly specific systems with few molecules, J. Math. Chem. 51 (2013), no. 5, 1343–1375.
○ H.J. Kim, M. Fontelos, H.J. Hwang, Capillary oscillations at a circular orifice, Appl. Math. Lett. 26 (2013), no. 5, 559–565.
○ H. J. Hwang, Juhi Jang, On the Vlasov-Poisson-Fokker-Planck equation near Maxwellian, Discrete Contin. Dyn. Syst. Ser. B 18 (2013), no. 3, 681–691.
○ H.J. Hwang, J. Jung, J. Velazquez, On global existence of the Vlasov-Poisson system in bounded domains, Discrete Contin. Dyn. Syst. A, 33 (2013), no. 2, 723 – 737.
○ T. Hoang and H.J. Hwang, Dynamic pattern formation in Swift-Hohenberg Equations, Quart. Appl. Math. 69 (2011), no. 3, 603–612.
○ C. Xue, H.J. Hwang, R. Erban, K. Painter, Travelling waves in hyperbolic chemotaxis equations, Bull. Math. Biol. 73 (2011), no. 8, 1695–1733.
○ H.J. Hwang, A. Rendall, and J. Velazquez, Optimal gradient estimates and asymptotic behaviour for the Vlasov-Poisson system with small initial data, Arch. Rat. Mech. Anal. 200 (2011), no. 1, 313–360
○ Y. Guo and H.J. Hwang, Patten fromation I: Keller-Segel model, J. Differential Equations 249 (2010) 1519–1530
○ H.J. Hwang and J. Velazquez, Global existence for the Vlasov-Poisson system in bounded domains, Arch. Rat. Mech. Anal. 195 (2010), no. 3, 763-
○ H.J. Hwang and J. Velazquez, On On the existence of exponentially decreasing solutions of the nonlinear Landau damping problem, Indiana Univ. Math. J. 58 (2009), no. 6, 2623-2660
○ H.J. Hwang and J. Velazquez, On global existence for the Vlasov-Poisson system in a half space, J. Differential Equations, 58 (2009), no. 6, 1915-1948
○ M. Chae, S. Ha and H.J. Hwang, Dispersion estimates and uniform L1-stability estimate of the Vlasov-Poisson system in a half space, Commun. Math. Sci. 7 (2009), no. 1, 189-209
○ H.J. Hwang and T. Witelski, Short-time Pattern formation in thin film equations, Discrete Contin. Dyn. Syst. 23 (2009), no. 3, 867-885
○ P. Daripa and H.J. Hwang, Nonlinear instability of Hele-Shaw flows with smooth viscous profiles, J. Differential Equations 245 (2008) no. 7, 1819-1837.
○ H.J. Hwang and J. Schaeffer, Uniqueness for Weak Solutions of a One Dimensional Boundary Value Problem for the Vlasov-Poisson System, J. Differential Equations 244 (2008) no. 10, 2665-2691.
○ H.J. Hwang, Variational approach to nonlinear gravity-driven instabilities in a MHD setting, Quarterly of Applied Mathematics 66 (2008) No. 2, 303-324.
○ Y. Guo and H.J. Hwang, Pattern formation (II): The Keller-Segel model, Proc. AMS 135 (2007), 2855-2866.
○ C. Besse, P. Degond, H.J. Hwang and R.Poncet, Nonlinear instability of the two-dimensional striation model about smooth steady states, Comm. in PDE 32 (2007) no. 7, 1017-1041.
○ M. Choe, S. Ha and H.J. Hwang, Time-Asymptotic Behavior of the Vlasov-Poisson system near vacuum, J. Differential Equations 230 (2006), no. 1, 71--85.
○ R. Erban and H.J. Hwang, Global existence results for the complex hyperbolic models of bacterial chemotaxis, Discrete Contin. Dyn. Syst. Ser. B 6 (2006), no. 6, 1239--1260.
○ H.J. Hwang, K. Kang and A. Stevens, Global existence of classical solutions for a hyperbolic chemotaxis model and its parabolic limit, Indiana Univ. Math. J. 55 (2006), no. 1, 289--316.
○ H.J. Hwang, K. Kang and A. Stevens, Global solutions of nonlinear transport equations for chemosensitive movement, SIAM J. Math. Anal. 36 (2005), no. 4, 1177--1199.
○ H.J. Hwang, K. Kang and A. Stevens, Drift-diffusion limits of kinetic models for chemotaxis: a generalization, Discrete Contin. Dyn. Syst. Ser. B 5 (2005), no. 2, 319--334.
○ H.J. Hwang, Regularity for the Vlasov-Poisson System In a Convex Domain , SIAM J. on Math. Anal. 36 (2004), no. 1, 121-171.
○ Y. Guo and H.J. Hwang, On the dynamical Rayleigh-Taylor instability Arch. Rat. Mech. Anal. 167 (2003), no. 3, 235-253.
○ H.K. Kim and H.J. Hwang, Values of zeta functions and class number 1 criterion for the simplest cubic fields, Nagoya Math. J. 160 (2000), 161-180.
Preprints
○ H.J. Hwang, J. Kim, The Vlasov-Poisson-Fokker-Planck system with absorbing boundary conditions, submitted
○ H.J. Hwang, J. Jang, J. Velazquez, On the structure of the singular set for the kinetic Fokker-Planck equations in domains with boundaries, submitted
○ H.J. Hwang, B. S. Moon, Y. Oh, On the well-posedness of the Hall-MHD with the ion-slip effect, submitted
○ H.J. Hwang, Y. Oh, On the well-posedness of non-resistive two-dimensional MHD Couette flows, submitted
○ J. Kim, Y. Guo, H. J. Hwang, A L2-L^{\infty} method for the Landau equation, submitted
○ H.J. Hwang, J. Jang, J. Jung, The Fokker-Planck equation with absorbing boundary conditions in bounded domains. Submitted
○ S. Lee, H.J. Hwang, Regulation of Th 1-2-17 asthma, to be submitted
○ Y. Oh, H.J. Hwang, G. Yun, Generalized Ginzburg-Landau equation, to be submitted
Book Chapter
○ Fundamentals of inkjet printing: the science of inkjet and droplets, “Drops on substrates”, pages 199–218, Wiley-VCH, 2016